Loading [MathJax]/jax/output/SVG/config.js
Recueil Mathématique (Nouvelle série)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Recueil Mathématique (Nouvelle série), 1939, Volume 5(47), Number 1, Pages 3–70 (Mi sm5769)  

This article is cited in 18 scientific papers (total in 18 papers)

Sur l'analyticité des solutions des systèmes d'équations différentielles

I. G. Petrowsky
Received: 10.08.1938
Bibliographic databases:
Language: French
Citation: I. G. Petrowsky, “Sur l'analyticité des solutions des systèmes d'équations différentielles”, Sb. Math., 47:1 (1939)
Citation in format AMSBIB
\Bibitem{Pet39}
\by I.~G.~Petrowsky
\paper Sur l'analyticit\'e des solutions des syst\`emes d'\'equations diff\'erentielles
\jour Sb. Math.
\yr 1939
\vol 47
\issue 1
\mathnet{http://mi.mathnet.ru/eng/sm5769}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1425}
\zmath{https://zbmath.org/?q=an:0022.22601|65.0405.02}
Linking options:
  • https://www.mathnet.ru/eng/sm5769
  • https://www.mathnet.ru/eng/sm/v47/i1/p3
  • This publication is cited in the following 18 articles:
    1. A. O. Bagapsh, “Perturbation method for strongly elliptic second order systems with constant coefficients”, Ufa Math. J., 15:4 (2023), 21–30  mathnet  crossref
    2. A. O. Bagapsh, K. Yu. Fedorovskiy, “On energy functionals for second order elliptic systems with constant coefficients”, Ufa Math. J., 14:4 (2022), 14–25  mathnet  crossref  mathscinet
    3. A. O. Bagapsh, “On solutions of elliptic systems with a jump at the boundary”, Comput. Math. Math. Phys., 60:9 (2020), 1445–1451  mathnet  crossref  crossref  isi  elib
    4. A. O. Bagapsh, “On the geometric properties of the Poisson kernel for the Lamé equation”, Comput. Math. Math. Phys., 59:12 (2019), 2124–2144  mathnet  crossref  crossref  isi  elib
    5. Korzyuk V.I., Kozlovskaya I.S., “Reshenie zadachi koshi dlya giperbolicheskogo uravneniya s postoyannymi koeffitsientami v sluchae dvukh nezavisimykh peremennykh”, Differentsialnye uravneniya, 48:5 (2012), 700–700  elib
    6. Hakobyan G. Margarjan V., “Behavior of the Higher Order Derivatives of Solutions of a Class of Nonhypoelliptic Equations in the Infinite Cylinder”, Proceedings of the Second ISAAC Congress, Vols 1 and 2, International Society for Analysis, Applications and Computation, 7, ed. Begehr H. Gilbert R. Kajiwara J., Springer, 2000, 1143–1147  isi
    7. N. A. Zhura, “General boundary value problem for systems elliptic in the sense of Douglis–Nirenberg in domains with smooth boundary”, Russian Acad. Sci. Izv. Math., 44:1 (1995), 21–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. I. E. Egorov, “Analyticity of solutions of singular elliptic equationns”, Math. USSR-Sb., 61:1 (1988), 147–153  mathnet  crossref  mathscinet  zmath
    9. A. I. Koshelev, “Regularity of solutions of quasi-linear elliptic systems”, Russian Math. Surveys, 33:4 (1978), 1–52  mathnet  crossref  mathscinet  zmath
    10. E. M. Landis, O. A. Oleinik, “Generalized analyticity and some related properties of solutions of elliptic and parabolic equations”, Russian Math. Surveys, 29:2 (1974), 195–212  mathnet  crossref  mathscinet  zmath
    11. O. A. Oleinik, E. V. Radkevich, “Ob odnom klasse lineinykh differentsialnykh uravnenii, imeyuschikh neanaliticheskie resheniya”, UMN, 28:3(171) (1973), 191–192  mathnet  mathscinet  zmath
    12. O. A. Oleinik, E. V. Radkevich, “Otsenki dlya sobstvennykh funktsii i reshenii nekotorykh sistem uravnenii s chastnymi proizvodnymi, zavisyaschikh ot parametra”, UMN, 28:4(172) (1973), 223–224  mathnet  mathscinet  zmath
    13. O. A. Oleinik, E. V. Radkevich, “O povedenii na beskonechnosti reshenii nekotorykh sistem uravnenii s chastnymi proizvodnymi”, UMN, 28:5(173) (1973), 249–250  mathnet  mathscinet  zmath
    14. I. V. Skrypnik, “A regularity condition for generalized solutions of higher-order quasilinear elliptic equations”, Math. USSR-Izv., 7:6 (1973), 1371–1421  mathnet  crossref  mathscinet  zmath
    15. O. A. Oleinik, E. V. Radkevich, “On the analyticity of solutions of linear partial differential equations”, Math. USSR-Sb., 19:4 (1973), 581–596  mathnet  crossref  mathscinet  zmath
    16. O. A. Oleinik, E. V. Radkevich, “O sistemakh differentsialnykh uravnenii, imeyuschikh neanaliticheskie resheniya”, UMN, 27:5(167) (1972), 247–248  mathnet  mathscinet  zmath
    17. O. A. Oleinik, E. V. Radkevich, “Ob analitichnosti reshenii odnogo klassa gipoellipticheskikh uravnenii vtorogo poryadka”, UMN, 27:6(168) (1972), 241–242  mathnet  mathscinet  zmath
    18. V. V. Grushin, “On a class of elliptic pseudodifferential operators degenerate on a submanifold”, Math. USSR-Sb., 13:2 (1971), 155–185  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1936–1946 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:1628
    Full-text PDF :547
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025